# SDR FDEA201407061637

- Difficulty date: July 6, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 57,334 hours, 18,955 cycles
- System (JASC): 5240 · Service Doors
- Part: Stiffener
- Part number: ADA3756503
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL & REPLACEMENT OF R2 DOOR BEAM NR 2, A FWD UPPER STIFFENER WAS CRACKED AT LOWER END DURING RIVET REMOVAL.  R & R ONE EACH STIFFENER AT FWD UPPER R2 DOOR BEAM NR 2 IAW SRM 51-31-01.  STIFFENER WAS FABRICATED ON T14 1078173 IAW SRM 52-12-01.  PN ADA3756-503 LOCATED AT STATION 802.50, MAJOR REPAIR.
